Notice: Unexpected clearActionName after getActionName already called in /var/www/html/w/includes/context/RequestContext.php on line 333
Jacques Chaumat - MaRDI portal

Jacques Chaumat

From MaRDI portal
(Redirected from Person:811495)
Person:1063743

Available identifiers

zbMath Open chaumat.jacquesMaRDI QIDQ1063743

List of research outcomes





PublicationDate of PublicationType
Division par un polynôme hyperbolique2005-03-21Paper
On composite formal power series2001-02-19Paper
https://portal.mardi4nfdi.de/entity/Q47002842000-08-15Paper
Intersection properties of Gevrey classes and of certain other classes2000-01-30Paper
Characterization of Noetherian rings of formal power series with controlled growth. Application to spectral synthesis1999-02-01Paper
Preparation theorems in ultradifferentiable classes1998-07-06Paper
Sur le théorème de division de Weierstrass1996-06-19Paper
https://portal.mardi4nfdi.de/entity/Q48504451995-10-17Paper
Surjectivity of the restriction map to a compact in classes of ultradifferentiable functions1994-04-26Paper
https://portal.mardi4nfdi.de/entity/Q46945901993-06-29Paper
https://portal.mardi4nfdi.de/entity/Q40371481993-05-18Paper
https://portal.mardi4nfdi.de/entity/Q40223201993-01-17Paper
Estimations höldériennes pour les equations de Cauchy-Riemann dans les convexes compacts de \(\mathbb{C}^ n\). (Hölder estimates for the Cauchy-Riemann equations in compact convex sets of \(\mathbb{C}^ n\))1992-06-28Paper
https://portal.mardi4nfdi.de/entity/Q39738591992-06-26Paper
Régularité höldérienne de l'opérateur \(\bar\partial\) sur le triangle de Hartogs. (Hölder regularity of the \(\bar\partial\) operator on the Hartogs triangle.)1991-01-01Paper
https://portal.mardi4nfdi.de/entity/Q30312551988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38060561988-01-01Paper
Dimension de Hausdorff des Ensembles de Zeros et D'Interpolation Pour A ∞ (D)1987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47249171987-01-01Paper
Ensembles de zéros et d'interpolation à la frontière de domaines strictement pseudoconvexes. (Zero sets and interpolation on the boundary of strictly pseudoconvex domains)1986-01-01Paper
Propriétés de division par des fonctions de $A\sp{\infty}(D)$1986-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37090861985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37083021984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36811221983-01-01Paper
Ensembles pics pour \(A^{\infty}(D)\) non globalement inclus dans une variété integrale1982-01-01Paper
Quelques propriétés du couple d'espaces vectoriels \((L^ 1m/H^\infty,H^\infty)\)1981-01-01Paper
Caractérisation et propriétés des ensembles localement pics de \(A^\infty(D)\)1980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38960571980-01-01Paper
Ensembles pics pour \(A^\infty(D)\)1979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38663971979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39274811979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41832461979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39274801977-01-01Paper
Adhérence faible étoilé d'algèbres de fractions rationnelles1974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55719231969-01-01Paper

Research outcomes over time

This page was built for person: Jacques Chaumat